Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on Norco for over a year due to spinal problems. I decided to get off of them on my on and began a suboxone regimen. Within the third day I was in the ER for chest pain and high blood pressure. First the staff after knowing I was on suboxone automatically assumed it was a withdrawal symptom. But my numbers from blood work were perfectly fine. 2 days later I was awakened in bed with a stabbing pain in my chest and wanted to go back to the ER. Luckily my wife has medic training and realized that my blood pressure spiked. Calmed me down and took some asprin and went back to bed. I have now come off the soboxone and all the problems are dissipating. I am writing this post to maybe help any one with the same problems. I will never take soboxone ever again.
Reply

Loading...

All of these scare stories about the horrors of Suboxone made me decide to post. I started at 16 mg and Suboxone immediately freed me from the slavery of opioid addiction. Took for 2 years along with attending NA. Then did very slow taper over a period of nearly a year, ending at 1/8 mg, jumped off and experienced only minor discomfort days 3-5. By day 6 I was feeling normal. Yes I had high BP. Before Suboxone, during Suboxone, and after Suboxone. No relationship between the two diseases. Stop scaring people.
Reply

Loading...

I am on day 3 of 0mg buprenorphine, following titration most recently from 4mg to 2mg, then last 3 doses were 1/6th of tab, or 1.3mg. Blood pressure right now is 150/103, heart rate at 83bpm. Been on buprenorphine since 2009, decided to taper over last year from an initial dose of 16mg/ day. Dialated pupils, can't sleep so online researching and wanted share with others that may be experiencing or have experienced the demon of opiate withdrawal... Not nearly as bad as alcohol (sober 4 years this January).
Reply

Loading...

Yes I am experiencing the same symptoms and have had the same tests you have I've thought of suing suboxone on account of theirs nothing on the warning labels that say that and I don't want to continue giving this doctor all my money when I wanna come off faster than he wants me too their has to be a way I feel like they only want your money why else would medical doctors quit their practice to do suboxone practices I've learned that 99% of Americans would rather see is die out as to offer to help us. Not money either I know how they think. I don't want money or drugs just a way to stop quickly without feeling as if I'm going to die!
Reply

Loading...

I just made the jump from 8 milligrams a day down to one and im going through these same symptoms with the bp and high pulse rate. I been to the er had the same routine done with ekgs and eegs and found nothing..i was put on klonopin and sub together that only seemed to make it wayyy worse. I havent been to work in 2 weeks because of this and i been at this job for 6 years and dont know if this is normal will it level out? Im just lost and scared. I would go to work of my pulse wasnt so high i have a very physically demanding job with frequent travel. Does anybody have any kind of answer for me..help this is ruining me horribly
Reply

Loading...

Yes I have experienced high BP with Subutex (Same as Suboxone). I began taking it in 2005 for a low level Vicodin addiction and I've been stupid enough to stay on this stuff for that long. I'm down to a 1/4 or less mg per day. Anytime i decrease my dosage my BP goes sky high 174/105. I'm on Clonidine and Atenolol and it does little to bring down my BP. I've been to the doctor several times and only issue is high BP. Not sure what to do as I want off of this c**p now, but am too worried that if my BP keeps spiking periodically I'll have a stroke. Only thing that seems to work when my BP is high is relaxing and listening to some soft music. Any recommendations as to what I can take to keep my BP down? Thanks.

Reply

Loading...

I posted the other day. I began taking Subutex in 2005, and today is the third day with out Subutex. No real WD's to speak of except a little insomnia and faster heart beat intermittently. However I am taking 0.1 MG of Clonidine four times a day and I had tapered to less than a 1/4 mg per day. BP is still up intermittently and not as low as it could be. I'm at work and just took my BP and it is 147/82, but it appears to be coming down slowly as it was 178/100 a few days ago. I am not blaming anyone for my stupidity of staying on Subutex since 2005, but not once did any Sub doctor encourage me to get off or offer some guidance how to get off when I asked numerous times. However, I emphasize it was my choice and stupidity to stay on it for so long. I feel that I've been walking around in a fog for the past several years. I do notice that my BP climbs when I do any physical exertion but comes down pretty quick. Good luck to all.
Reply

Loading...

Good for you. Not everyone is the same. I've heard of people who were taking four to five normal strength Vicodin for over a year and had little problems or WD's when jumping off. Most people would have a much harder time. Some people have issues with Sub and high blood pressure. Nobody is trying to "scare" anyone, we're just sharing the symptoms of taking Sub, tapering down or getting off of it. With many people Sub cause high BP, like myself. It's much more common that you think. It's miserable and scary. Good for you that you experienced little discomfort, however, lighten up Francis and stop shaming others.
Reply

Loading...

How long it took to completely come off and how ar your emotions
Reply

Loading...

I quit suboxone a few weeks ago and tapered with Oxys. Went from 1 mg suboxone to 80 mg oxy for one week and then went on vacation. Switching to oxys does trick your brain but you need to make sure your going on a trip as you get re addicted to the oxy
Reply

Loading...

My blood pressure is so high that my doctor sent me directly to ER for he though I was stroking out. 171/120. I am 46 115 lb female. What am I going to do? I use suboxone. Like many of you not that much anymore but I don’t want to die. Help! What can I do?
Reply

Loading...